Calculus for Bilinear and Translative Expansions of Certain Functions

Rai, Sesappa A (2010) Calculus for Bilinear and Translative Expansions of Certain Functions. International Journal of Computational Science and Mathematics, 2 (1). pp. 185-208. ISSN 0974-3189

[img] PDF
SesappaRai_ResearchPaper1.pdf - Published Version
Restricted to Registered users only

Download (411kB) | Request a copy
Official URL:


This paper introduces the calculus for expanding certain bivariate functions in a bilinear form, especially, in a recursive fashion. Such an expansion is increasingly used in developing efficient algorithms with compressive representation for various computational problems involving, for example, Green’s function or a correlation function, at large sets of unequally space samplings points. The calculus is a unification, abstraction and simplification of the expansion techniques that have been used in many individual cases. The objective is to provide a systematic guidance in development of expansioncompression - based algorithms, and furthermore, to underlie a computer based platform for facilitating the development process.

Item Type: Article
Additional Information: © International Research Publication House
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 30 Aug 2011 09:12
Last Modified: 30 Aug 2011 09:12

Actions (login required)

View Item View Item